# SDR ASAA0040142

- Difficulty date: December 7, 2000
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- System (JASC): 4990 · APU Oil System
- Part: Tank
- Part number: 6566212131
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND APU OIL TANK RIDING ON UPPER SHROUD ON THE LEFT SIDE OUTBOARD EDGE CAUSING RUB DAMAGE.  BLENDED OUTBOARD EDGE OF APU OIL TANK UPPER SHROUD IAW EA 4910-01059.  (M)
